# SDR 9810221160

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1159-1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON LONGERON INBOARD FLANGE UPPER SIDE AT FS 1159-1179, LONGERON 27L.  REPAIRED PER EA 11-160045.
